# SDR FDEA201412264191

- Difficulty date: December 26, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 57,329 hours, 33,361 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N12042
- Condition: Gouged
- Location: Bs 231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD NOSE COMPARTMENT BILGE AREA BS 231 FRAME IS GOUGED AT BL 0.   REPAIRED IAW EA F-5310-T0314177 P1.
